Approximation of a Nondifferentiable Nonlinear Problem Related to MHD Equilibria.
Numerische Mathematik, Tome 45 (1984), pp. 117-134
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
nontrivial solution branch, nonlinear eigenvalue problem, Galerkin method, finite element method, magnetohydrodynamic equilibria, nonlinear inverse power method
@article{NUMA_1984__45_132956,
author = {Jacques Rappaz},
title = {Approximation of a {Nondifferentiable} {Nonlinear} {Problem} {Related} to {MHD} {Equilibria.}},
journal = {Numerische Mathematik},
pages = {117--134},
year = {1984},
volume = {45},
zbl = {0527.65073},
url = {http://geodesic.mathdoc.fr/item/NUMA_1984__45_132956/}
}
Jacques Rappaz. Approximation of a Nondifferentiable Nonlinear Problem Related to MHD Equilibria.. Numerische Mathematik, Tome 45 (1984), pp. 117-134. http://geodesic.mathdoc.fr/item/NUMA_1984__45_132956/